Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 329723.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Quadratic hamiltonians on the unit sphere
Authors:Frauendiener, Jörg
Language:English
Date of Publication (YYYY-MM-DD):1995-07
Title of Journal:Mechanics Research Communications
Journal Abbrev.:Mech. Res. Commun.
Volume:22
Issue / Number:4
Start Page:313
End Page:317
Review Status:not specified
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISSN:0093-6413
Full Text:
You have privileges to view the following file(s):
quadratic.pdf  [190,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.